Indexing 

290zbmath
2928icon12
3029icon13
3131issuu-logo
3234scribd
3335google-scholar-282fh67-e1352817210885

Who's Online? 

We have 15 guests and no members online

Volume 4 Issue 4- December 2017

 

S.No. Title & Authors Page No View
1

Title : Some new results for Chebyshev matrix polynomials of first kind

Author: Ayman Shehata

 

50-55
 

 

   

Downloads 

Latest Update 

sample image IBMR Volume-2 Issue-3 (September 2015) Published... Read more

sample image IBMR Volume-2 Issue-4 (December 2015) Published... Read more

Newsletter Subscriber 

Name:
Email:

facebook 

#fc3424 #5835a1 #1975f2 #2fc86b #feduc9 #eef11045 #140114115157